PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Acute reacties na vaccinaties: een reëel gevaar?
Author(s): VANDERMEULEN C
Journal: Tijdschrift voor Geneeskunde
Volume: 60    Issue: 20   Date: 2004   
Pages: 1456-1461
DOI: 10.2143/TVG.60.20.5002005

Abstract :
De acute reacties die men na een vaccinatie kan verwachten zijn syncope, anafylactische shock en de hypotone, hyporesponsieve episode (HHE) of collaps.
Anafylaxie is de enige gevreesde acute reactie na vaccinatie, gelet op haar snel verloop en levensbedreigend karakter. De incidentie van anafylaxie is moeilijk te achterhalen voor de verschillende vaccins, maar de hoogste incidentie bedraagt ongeveer 2/100 000 toegediende dosissen van het DTP-vaccin. De behandeling van een anafylactische reactie gebeurt met adrenaline, waarbij de dosis aangepast wordt aan de leeftijd van de patiënt.
Syncope en anafylaxie kunnen op elke leeftijd voorkomen en na alle vaccinaties, terwijl collaps uitsluitend voorkomt bij kleine kinderen jonger dan 2 jaar en hoofdzakelijk na toediening van vaccins met een kinkhoestcomponent. Zowel syncope als collaps zijn goedaardige reacties die geen behandeling vergen.
Ernstige levensbedreigende acute reacties na vaccinatie komen slechts zelden voor, maar snel en efficiënt handelen kunnen van levensbelang zijn.





Acute reactions following immunization:a risk?
Syncope, anaphylactic shock and hypotonic, hyporesponsive episode or collapse are three acute reactions which can occur after vaccination.
Anaphylaxis is the only serious life-threatening reaction that can be expected. The incidence of anaphylaxis for different vaccines is difficult to retrieve, but the highest incidence noted is 2/100.000 doses of the DTP-vaccine. The basic treatment of an anaphylactic shock remains epinephrine or adrenaline, with doses adjusted for children and adults.
Syncope and anaphylactic reactions can occur at any age and after any vaccination, while collapse is mainly reported in children under the age of 2 and mainly after vaccines containing pertussis. Syncope and collapse are benign reactions which do not require treatment.
Serious life-threatening reactions after vaccination seldom occur, but a quick and efficient administration of adrenaline can change the outcome of anaphylactic reactions.

download article




34.226.234.20.